# SDR AALA201701049006

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 54,375 hours, 20,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. MISSING LIGHT LENS COVER AT ROW 8. MAINTENANCE REPLACED LENS COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
